# SDR ASAA2014080408756

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 36,609 hours, 11,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HARD TO OPEN.  ACFT GROUNDED.  REPLACED L2 DOOR SNUBBER AND GUIDE ARM IAW MM 52-13-51-000-801, 52-13-51-400-802, MM 52-13-21-000-802 & 52-13-21-400-802. OPS CHECKED OK.
